Follow
Jacqueline Morgan
Jacqueline Morgan
Professor of Game Theory and Mathematics for Economics, University of Naples Federico II
Verified email at unina.it - Homepage
Title
Cited by
Cited by
Year
Weak via strong Stackelberg problem: new results
P Loridan, J Morgan
Journal of global Optimization 8, 263-287, 1996
1741996
Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution
MB Lignola, J Morgan
Journal of Global Optimization 16, 57-67, 2000
1232000
New results on approximate solution in two-level optimization
P Loridan, J Morgan
Optimization 20 (6), 819-836, 1989
1191989
Semivectorial bilevel optimization problem: penalty approach
H Bonnel, J Morgan
Journal of Optimization Theory and Applications 131, 365-382, 2006
1082006
A theoretical approximation scheme for Stackelberg problems
P Loridan, J Morgan
Journal of Optimization Theory and Applications 61, 95-110, 1989
811989
Topological existence and stability for Stackelberg problems
MB Lignola, J Morgan
Journal of Optimization Theory and Applications 84, 145-169, 1995
791995
Well-posed saddle point problems
E Cavazzuti, J Morgan
Optimization, 61-76, 2020
672020
Constrained well-posed two-level optimization problems
J Morgan
Nonsmooth Optimization and Related Topics, 307-325, 1989
671989
Stability of regularized bilevel programming problems
MB Lignola, J Morgan
Journal of Optimization Theory and Applications 93, 575-596, 1997
641997
α-Well-posedness for Nash Equilibria and For Optimization Problems with Nash Equilibrium Constraints
MB Lignola, J Morgan
Journal of Global Optimization 36, 439-459, 2006
592006
Pseudocontinuous functions and existence of Nash equilibria
J Morgan, V Scalzo
Journal of Mathematical Economics 43 (2), 174-183, 2007
572007
Approximate solutions for two-level optimization problems
P Loridan, J Morgan
Trends in Mathematical Optimization: 4th French-German Conference on …, 1988
531988
Approximations and well-posedness in multicriteria games
J Morgan
Annals of Operations Research 137, 257-268, 2005
492005
ε-regularized two-level optimization problems: approximation and existence results
P Loridan, J Morgan
Optimization: Proceedings of the Fifth French-German Conference held in …, 2006
482006
Approximate solutions and α-well-posedness for variational inequalities and Nash equilibria
MB Lignola, J Morgan
Decision & Control in Management Science: Essays in Honor of Alain Haurie …, 2002
482002
Semi-continuities of marginal functions in a sequential setting
MB Lignola, J Morgan
Optimization 24 (3-4), 241-252, 1992
481992
On strict ε-solutions for a two-level optimization problem
P Loridan, J Morgan
Papers of the 19th Annual Meeting/Vorträge der 19. Jahrestagung, 165-172, 1992
391992
New concepts of well-posedness for optimization problems with variational inequality constraints
I Del Prete, MB Lignola, J Morgan
J. Inequal. Pure Appl. Math 4 (1), 5, 2003
382003
Convergence of solutions of quasi-variational inequalities and applications
MB Lignola, J Morgan
341997
Scalarization and Kuhn-Tucker-like conditions for weak vector generalized quasivariational inequalities
J Morgan, M Romaniello
Journal of Optimization Theory and Applications 130, 309-316, 2006
332006
The system can't perform the operation now. Try again later.
Articles 1–20